RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PERSONAL OFFICE
General information
Latest issue
Archive
Impact factor
Subscription
License agreement
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Uspekhi Mat. Nauk:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


1987, Volume 42, Issue 6(258)  


The life and scientific work of Vladimir Ivanovich Smirnov
O. A. Ladyzhenskaya
3

On the determination of minimal global attractors for the Navier–Stokes and other partial differential equations
O. A. Ladyzhenskaya
25
$L_2$-Theory of the Maxwell operator in arbitrary domains
M. Sh. Birman, M. Z. Solomyak
61
Semiclassical approximation for equations with periodic coefficients
V. S. Buslaev
77
The theory of extensions and explicitly-soluble models
B. S. Pavlov
99
A local index theorem for families of $\bar \partial$-operators on Riemann surfaces
P. G. Zograf, L. A. Takhtadzhyan
133
Regularity of solutions of variational inequalities
N. N. Ural'tseva
151

In the Moscow Mathematical Society
Communications of the Moscow Mathematical Society
On the free alternative algebra with three generators
N. S. Prokhanov
175
On the convergence of square-integrable semimartingales
A. A. Antonyan
177
Normalization of deductions and interpolation for some logics of provability
L. D. Beklemishev
179
A multiplicative analogue of Bergström's inequality for the Hadamard matrix product
A. D. Berenshtein, A. D. Vainshtein
181
Involutory families of functions on dual spaces of Lie algebras of type $G\underset\varphi+ V$
A. V. Bolsinov
183
Relations for extensions in varieties of algebras
A. A. Boyarkin
185
Metric and ultrametric spaces of resistances
A. D. Gvishiani, V. A. Gurvich
187
A normal approximation for semimartingales
I. G. Grame
189
The equivalence of the problems of circuit computation, optimal flows, and statical equilibrium
V. A. Gurvich
191
An analogue of the Gel'fand–Tsetlin basis for symplectic Lie algebras
D. P. Zhelobenko
193
Averaging of solutions of the Neumann problem for a second-order elliptic equation and systems in elasticity theory with rapidly oscillating periodic coefficients on a perforated domain
G. A. Iosif'yan, O. A. Oleinik, A. S. Shamaev
195
The removal of singularities of CR-functions
A. M. Kytmanov
197
The topology of surfaces of constant energy and bifurcation diagrams for integrable cases of the dynamics of a rigid body on $\operatorname{SO}(4)$
A. A. Oshemkov
199
Isomorphisms and derivations of modular Lie algebras of Cartan type
S. M. Skryabin
201

Mathematical Events in the USSR
First World Congress of Bernoulli Society
A. N. Shiryaev
203
All-Union seminar “Nonlinear Problems of Mathematical Physics”
O. A. Ladyzhenskaya
207
Meetings of the Leningrad Mathematical Society
208
Tenth All-Union Symposium on Group Theory
V. S. Monakhov, L. A. Shemetkov
211

Reviews and Bibliography
New books on mathematics
L. P. Kalinina
215

Letters to the Editor
Letter to the Editor
A. M. Blokh
233
Успехи математических наук Russian Mathematical Surveys
 
Contact us:
 Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019